Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 76, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2013, 5:25 PM CDT for Edwards County, Real County, Texas. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2013, 5:25 PM CDT (22:25 UTC)
- Expired
- Apr 27, 2013, 6:30 PM CDT
- In force
- 65 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Edwards County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 85 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 5:36 PM CDT | HAIL 1 | 10 Sw Rocksprings, TX | HEAVY RAINFALL |
| Apr 27, 5:47 PM CDT | HAIL 1 | 6 S Rocksprings, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 5:05 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
518 WUUS54 KEWX 272225 SVREWX TXC137-385-272330- /O.NEW.KEWX.SV.W.0076.130427T2225Z-130427T2330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 525 PM CDT SAT APR 27 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EDWARDS COUNTY... WESTERN REAL COUNTY... * UNTIL 630 PM CDT. * AT 523 PM CDT...NWS RADAR SHOWED AN AREA OF THUNDERSTORMS BETWEEN CARTA VALLEY AND ROCKSPRINGS...MOVING TO THE EAST AT 20 MPH. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE VANCE...TUFF AND LEAKEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3027 9980 2972 9972 2976 10050 3006 10052 TIME...MOT...LOC 2219Z 251DEG 18KT 2989 10036 $$
1 follow-up statement
217 WWUS54 KEWX 272317 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 617 PM CDT SAT APR 27 2013 TXC137-385-272330- /O.CON.KEWX.SV.W.0076.000000T0000Z-130427T2330Z/ EDWARDS TX-REAL TX- 617 PM CDT SAT APR 27 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR WESTERN REAL AND EDWARDS COUNTIES... AT 611 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VANCE...OR 15 MILES NORTHWEST OF LEAKEY...MOVING EAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH WAS LOCATED 25 MILES NORTHWEST OF BARKSDALE...AND MOVING EAST AT 20 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE TUFF AND PRADE RANCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3027 9980 2972 9972 2976 10050 3006 10052 TIME...MOT...LOC 2314Z 254DEG 17KT 2986 9995 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:34 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 27, 3:34 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 334 PM CDT SAT APR 27 2013 .SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... THE FRONT IS STALLED ALONG OUR NORTHERN BORDER THIS AFTERNOON AND CONVECTION IS JUST BEGINNING ALONG THIS BOUNDARY. THERE IS ALSO CONVECTION ALONG A CONVERGENCE ZONE MOVING NORTHWARD FROM THE COASTAL PLAINS. THE SOUTHERN BOUNDARY HAS BEEN MORE ACTIVE SO FAR. THE QUESTION NOW IS WHERE DOES IT GO FROM HERE? MOST OF THE MODEL GUIDANCE SUGGESTS THAT THE MAIN AREA OF CONVECTION WILL SPREAD FROM THE SOUTH TO THE NORTH AND WEST...KIND OF BACKWARD OF WHAT WE HAD BEEN THINKING. THE NAM AND NAM MOS HAVE ALMOST NO POPS OR QPF...BUT IT LOOKS TO BE THE OUTLIER. SO...HAVE GENERALLY USED GFS FOR THE SHORT TERM. STILL LOOKING AT CAPE BETWEEN 1500 AND 2000 J/KG THIS EVENING...BUT SHEAR IS ONLY AROUND 40 KTS. SPC HAS US IN A SLIGHT RISK AND THE MAIN THREAT IS LARGE HAIL WITH DAMAGING WIND GUSTS POSSIBLE. THE FRONTAL BOUNDARY IS STILL THE MAIN FOCUS AND THE CONVERGENCE ZONE TO THE SOUTH MAY ALSO REMAIN ACTIVE. BEST TIMING LOOKS LIKE MID EVENING TO AROUND 3 AM. SHOWERS AND THUNDERSTORMS WILL LINGER SUNDAY AND SUNDAY NIGHT PARTICULARLY OVER THE SOUTHWEST. && .LONG TERM (MONDAY THROUGH SATURDAY)... MONDAY THE UPPER LEVEL TROUGH WILL MOVE ACROSS TEXAS AND WE WILL HAVE A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS. TUESDAY AND WEDNESDAY THE LOW LEVEL WINDS WILL TURN BACK AROUND TO THE SOUTHEAST AND BRING BACK WARM...MOIST AIR WITH LATE NIGHT MORNING CLOUDS AND PARTLY CLOUDY WARM AFTERNOONS. THURSDAY THE NEXT STORM SYSTEM WILL MOVE INTO THE REGION. GFS AND ECMWF BOTH SHOW A DEEP MID TO UPPER LEVEL TROUGH DROPPING DOWN THROUGH THE CENTRAL AND SOUTHERN PLAINS AND BRINGING A STRONG COLD FRONT INTO TEXAS. THIS WILL BRING THE NEXT CHANCE FOR PRECIP IN THE FORM OF SHOWERS AND THUNDERSTORMS. IT WILL ALSO BRING MUCH COOLER AIR AND TEMPERATURES FOR THE END OF THE WEEK WILL BE MUCH BELOW NORMAL. && .FIRE WEATHER... THE FRONT ON THURSDAY WILL USHER IN COOLER AND DRIER AIR. THIS WILL LEAD TO FIRE WEATHER CONCERNS. THURSDAY WILL HAVE STRONG NORTH WINDS...BUT THIS WILL BE BEFORE THE DRY AIR. FRIDAY THE RELATIVE HUMIDITY WILL DROP TO NEAR CRITICAL LEVELS DURING THE AFTERNOON OVER THE WESTERN EDWARDS PLATEAU AND RIO GRANDE PLAINS...BUT WINDS WILL BE LIGHT. THIS WILL MEAN ELEVATED FIRE WEATHER CONDITIONS THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 83 61 83 62 / 60 20 10 20 - AUSTIN BERGSTROM INTL AIRPORT 62 83 59 83 59 / 60 20 10 20 - NEW BRAUNFELS MUNI AIRPORT 63 82 59 83 60 / 60 30 30 20 10 BURNET MUNI AIRPORT 62 82 58 83 60 / 50 20 10 10 - DEL RIO INTL AIRPORT 69 83 61 86 66 / 50 40 30 20 10 GEORGETOWN MUNI AIRPORT 63 82 59 82 60 / 50 20 10 20 - HONDO MUNI AIRPORT 65 83 60 85 62 / 70 40 30 20 10 SAN MARCOS MUNI AIRPORT 64 81 60 82 60 / 60 20 20 20 10 LA GRANGE - FAYETTE REGIONAL 67 83 62 83 63 / 50 30 10 30 10 SAN ANTONIO INTL AIRPORT 65 82 61 83 62 / 60 30 30 20 10 STINSON MUNI AIRPORT 65 82 62 83 62 / 60 30 30 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Apr 27, 3:06 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 306 PM CDT SAT APR 27 2013 TXZ171>173-183>194-202>209-217>225-228-282015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 306 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EARLY THIS EVENING INTO EARLY SUNDAY MORNING ACROSS ALL OF THE SOUTH CENTRAL TEXAS. THE THREAT OF SEVERE WEATHER WILL BE GREATEST BETWEEN 6 PM THIS EVENING THRU 3 AM SUNDAY MORNING. THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS OF MEXICO AND ALONG A COLD FRONT THAT WILL DRIFT SOUTHWARD ACROSS SOUTH CENTRAL TEXAS THIS EVENING INTO SUNDAY MORNING. STORMS ASSOCIATED WITH THE COLD FRONT WILL MOVE INTO THE EDWARDS PLATEAU AND HILL COUNTRY LATE THIS AFTERNOON INTO EARLY THIS EVENING. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM ACROSS THE HIGHER ELEVATIONS OF NORTHERN MEXICO AND MOVE EAST SOUTHEAST ACROSS THE RIO GRANDE PLAINS TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. HOWEVER LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE ACROSS THE RIO GRANDE PLAINS TONIGHT AS STORMS ASSOCIATED WITH THE COLD FROM MERGE WITH THE STORMS COMING OUT OF MEXICO. ISOLATED RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 27, 3:41 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 341 PM CDT SAT APR 27 2013 TXZ223-272130- GONZALES- 341 PM CDT SAT APR 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GONZALES COUNTY UNTIL 430 PM CDT... AT 334 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR GONZALES...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GONZALES... WAELDER... THOMPSONVILLE... LITTLE NEW YORK... DILWORTH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2975 9730 2947 9723 2941 9758 2960 9762 TIME...MOT...LOC 2041Z 253DEG 12KT 2954 9748
Special weather statement, Apr 27, 3:55 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 355 PM CDT SAT APR 27 2013 TXZ172-173-192-272145- BURNET-TRAVIS-WILLIAMSON- 355 PM CDT SAT APR 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BURNET...WILLIAMSON AND NORTHWESTERN TRAVIS COUNTIES UNTIL 445 PM CDT... AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR SMITHWICK...OR 8 MILES EAST OF MARBLE FALLS...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CEDAR PARK... SERENADA... GEORGETOWN... TAYLOR... OATMEAL... LIBERTY HILL... LEANDER... ANDICE... SUN CITY... GEORGETOWN DAM... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3087 9770 3058 9728 3046 9819 3067 9828 TIME...MOT...LOC 2055Z 249DEG 15KT 3062 9814
Special weather statement, Apr 27, 4:15 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 415 PM CDT SAT APR 27 2013 TXZ186-188-189-272200- GILLESPIE-KENDALL-KERR- 415 PM CDT SAT APR 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR...NORTHERN KENDALL AND SOUTHERN GILLESPIE COUNTIES UNTIL 500 PM CDT... AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR CYPRESS CREEK...OR 7 MILES NORTHWEST OF COMFORT...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COMFORT... BANKERSMITH... GRAPETOWN... LUCKENBACH... CAIN CITY... ROCKY HILL... BLUMENTHAL... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3034 9873 3002 9858 2990 9904 3011 9911 TIME...MOT...LOC 2115Z 249DEG 13KT 3006 9897
Special weather statement, Apr 27, 4:31 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 431 PM CDT SAT APR 27 2013 TXZ223-225-272215- GONZALES-LAVACA- 431 PM CDT SAT APR 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAVACA AND NORTHEASTERN GONZALES COUNTIES UNTIL 515 PM CDT... AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES EAST OF GONZALES...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MOULTON... WAELDER... NICKLE... NEWTONVILLE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2976 9731 2957 9707 2935 9734 2958 9763 TIME...MOT...LOC 2131Z 251DEG 17KT 2954 9729
Local storm report, Apr 27, 4:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 1 W SUN CITY 30.67N 97.73W
04/27/2013 E0.25 INCH WILLIAMSON TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1300284
JPBSpecial weather statement, Apr 27, 4:50 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 450 PM CDT SAT APR 27 2013 TXZ184-272230- EDWARDS- 450 PM CDT SAT APR 27 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EDWARDS COUNTY UNTIL 530 PM CDT... AT 448 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF FLOUR MILLS...OR 13 MILES EAST OF LOMA ALTA...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROCKSPRINGS... DEVILS SINKHOLE STATE NATURAL AREA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 3021 10008 2967 10011 2976 10063 3011 10064 TIME...MOT...LOC 2150Z 259DEG 18KT 2991 10053
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:50 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Apr 27, 3:41 PM CDT | Special Weather Statement | EWX | Gonzales | 49 min |
| Apr 27, 3:55 PM CDT | Special Weather Statement | EWX | Williamson | 50 min |
| Apr 27, 4:15 PM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 27, 4:31 PM CDT | Special Weather Statement | EWX | Gonzales | 44 min |
| Apr 27, 4:50 PM CDT | Special Weather Statement | EWX | Edwards | 40 min |
| Apr 27, 4:58 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 47 min |
| Apr 27, 5:18 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 102 min |
| Apr 27, 6:18 PM CDT | Special Weather Statement | EWX | Lavaca | 42 min |
| Apr 27, 6:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 58 min |
| Apr 27, 6:35 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real, Uvalde | 55 min |
| Apr 27, 6:49 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.